Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Discoloration spots on lower back, under breast. Reddish first then turn to light brownish color. Suggestion?

Hi I have notice skin discoloration spots on my lower back & side. I'm not sure how long they've been there I recently noticed a new one in a new spot under my right breast. There's a big patch right on my tail bone & other spots spread out up my right side. They're kind of reddish at first & then turn to a more light browinsh color. What could this be linked to?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,

It seems that you may be having most probably tinea versicolor.

It is caused by yeast ...melassezia furfur.

Antifungal tablet like ketoconazole for 2 to 3 weeks may be taken.

Antifungal cream like ketoconazole cream may be applied.

Antifungal shampoo containing ketoconazole may be done.

I think you might improve. However, you consult dermatologist.

I hope you got my answer.

Thanks.

Dr. Ilyas Patel MD
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor